# SDR UIEA2010053000019

- Difficulty date: May 30, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE BY 1.3 X 1.0 X 0.025" ON EXT FUSELAGE SKIN STA 2140 STR 36L-37L (STA AREA) (THE BULGE WAS FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-00, FIG 1A.)
